# SDR AALA202506308568

- Difficulty date: May 5, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,570 hours, 29,999 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING SKIN PANEL #3 LOWER SURFACE PYLON SYSTEMS MOUNTING PLATE WORN BETWEEN RIBS 7 AND 8.  REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
